# SDR ASAA2018051124736

- Difficulty date: May 11, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL HAS HEAVY CORR. GROUNDED - YES. REMOVED CORR REMAINING MATL FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED LWR WEB SILL IAW SRM 51 40 02 0G 0 W 2 O .045 R .035 L 30.0 D .010.
